# SDR DALA2025053104171

- Difficulty date: May 19, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 95,186 hours, 17,843 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1808 ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM 2R/4R INOP.   ATTENDANT PANEL SWITCH LIGHT SERVICING ACCOMPLISHED AS PER B764 AMM 33-22-03-613-001.SLIDE ARMED INDICATION RECOVERED. (0973655)
